RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Сиб. электрон. матем. изв.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Сиб. электрон. матем. изв., 2018, том 15, страницы 1271–1283 (Mi semr994)  

Дифференциальные уравнения, динамические системы и оптимальное управление

Mathematical and numerical models of two asymmetric gene networks

V. P. Golubyatnikova, M. V. Kazantsevb, N. E. Kirillovac, T. A. Bukharinad

a Sobolev Institute of Mathematics, pr. Koptyuga, 4, 630090, Novosibirsk, Russia
b Polzunov Altai State Technical University, Lenin avenue, 46, 656038, Barnaul, Russia
c Novosibirsk State University, Pirogova street, 1, 630090, Novosibirsk, Russia
d The Federal reaearch center Institute of Cytology and Genetics SB RAS, Lavrent'ev avenue, 10, 630090, Novosibirsk, Russia

Аннотация: We construct and study mathematical models of two gene networks: a circular gene network of molecular repressilator, and a natural gene network which does not have circular structure. For the first model, we consider discretization of phase portrait of corresponding nonlinear dynamical system and find conditions of existence of an oscillating trajectory (cycle) in this phase portrait. The second model describes the central regulatory circuit of one gene network which acts on early stage of the fruit fly Drosophila melanogaster mechanoreceptors morphogenesis. For both models we give biological interpretations of our numerical simulations and give a short description of software elaborated specially for these experiments.

Ключевые слова: nonlinear dynamical systems, cycles, phase portraits, gene networks models, hyperbolic equilibrium points, Grobman-Hartman theorem, Brouwer fixed point theorem, numerical analysis.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 18-01-00057_a
Российская академия наук - Федеральное агентство научных организаций 0324-2018-0017
0314-2018-0011
0324-2018-0021
Supported by RFBR (grant 18-01-00057); by FASE program project N 0324-2018-0017; and by complex program of SBRAS, projects 0314-2018-0011 and 0324-2018-0021.


DOI: https://doi.org/10.17377/semi.2018.15.103

Полный текст: PDF файл (1282 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.93
MSC: 37N25
Поступила 26 марта 2018 г., опубликована 25 октября 2018 г.
Язык публикации: английский

Образец цитирования: V. P. Golubyatnikov, M. V. Kazantsev, N. E. Kirillova, T. A. Bukharina, “Mathematical and numerical models of two asymmetric gene networks”, Сиб. электрон. матем. изв., 15 (2018), 1271–1283

Цитирование в формате AMSBIB
\RBibitem{GolKazKir18}
\by V.~P.~Golubyatnikov, M.~V.~Kazantsev, N.~E.~Kirillova, T.~A.~Bukharina
\paper Mathematical and numerical models of two asymmetric gene networks
\jour Сиб. электрон. матем. изв.
\yr 2018
\vol 15
\pages 1271--1283
\mathnet{http://mi.mathnet.ru/semr994}
\crossref{https://doi.org/10.17377/semi.2018.15.103}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454860200045}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/semr994
  • http://mi.mathnet.ru/rus/semr/v15/p1271

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:21
    Полный текст:4
    Литература:1

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019